# SDR AALA202102049006

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 55,272 hours, 33,323 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED, AT CRUISE R1 DOOR SLIDE INDICATED NOT ARMED LIGHT  WITH HANDLE CONFIRMED IN ARMED POSITION.  SUPPLEMENTAL INFORMATION, REMOVED DEBRIS FROM R1 DOOR.  ACCOMPLISHED TSM 52-11-00.
